# SDR AALA200801069

- Difficulty date: April 24, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 27,058 hours
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Defective
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT T437/24APR DFW TO SNA - CREW REPORTED AMBER LEADING EDGE FLAP INDICATION WITH AMBER NUMBER THREE SLATS TRANSIT LIGHT.  FLIGHT DIVERTED TO LAX.  LANDED WITHOUT INCIDENT.  REPLACED SLAT NUMBER THREE INBOARD PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
